Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
9/38, DOI: 10.7862/rf.2015.9

On the solutions of a class of nonlinear functional integral equations in space C [0,a]

I. Ozdemir, U. Cakan

DOI: 10.7862/rf.2015.9

Abstract

The principal aim of this paper is to give sufficient conditions for solvability of a class of some nonlinear functional integral equations in the space of continuous functions defined on interval [0,a]. The main tool used in our study is associated with the technique of measures of noncompactness. We give also some examples satisfying the conditions of our main theorem but not satisfying the conditions in [8].

 

Abstract (pdf)

Full text (pdf)

References

  1. A. Aghajani and Y. Jalilian, Existence and global attractivity of solutions of a nonlinear functional integral equation, Commun. Nonlinear Sci. Numer. Simul., 15 (2010), 3306-3312.
  2. J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Lecture Notes in Pure and Applied Mathematics, 60, New York, Dekker, 1980.
  3. J. Banas and K. Sadarangani, Solutions of some functional-integral equations in Banach algebra, Math. Comput. Modelling, 38 (2003), 245-250.
  4. J. Banas, J. Rocha and K. B. Sadarangani, Solvability of a nonlinear integral equation of Volterra type, J. Comput. Appl. Math., 157 (2003), 31-48.

  5. J. Banas, J. Caballero, J. Rocha and K. Sadarangani, Monotonic solutions of a class of quadratic integral equations of Volterra type, Comput. Math. Appl., 49 (2005), 943-952.

  6. K. Deimling, Nonlinear functional analysis, Berlin, Springer, 1985.

  7. K. Maleknejad, K. Nouri and R. Mollapourasl, Investigation on the existence of solutions for some nonlinear functional-integral equations, Nonlinear Anal., 71 (2009), 1575-1578.

  8. K. Maleknejad, K. Nour and R. Mollapourasl, Existence of solutions for some nonlinear integral equations, Commun. Nonlinear Sci. Numer. Simul., 14 (2009), 2559-2564. [9] 

  9. I. Ozdemir, U. Cakan and B. ˙Ilhan, On the existence of the solutions for some nonlinear Volterra integral equations, Abstr. Appl. Anal., 2013 (2013), Article ID 698234, 5 pages.

  10. U. Cakan and  I. Ozdemir, An application of the measure of noncompactness to some nonlinear functional integral equations in C [0,a], Adv. Math. Sci. Appl., 23-2 (2013), 575-584.

  11. Z. Liu, S. M. Kang and J. S. Ume, Solvability and asymptotic stability of a nonlinear functional-integral equation, Appl. Math. Lett., 24 (2011), 911-917.

     

About this Article

TITLE:
On the solutions of a class of nonlinear functional integral equations in space C [0,a]

AUTHORS:
I. Ozdemir (1)
U. Cakan (2)

AUTHORS AFFILIATIONS:
(1) Inonu Universitesi, Egitim Fakultesi, A-Blok, Malatya, 44280, Turkey
(2) Nevsehir Hacı Bektas Veli Universitesi, Fen Edebiyat Fakultesi, Matematik Bolumu, Nevsehir, 50300, Turkey

JOURNAL:
Journal of Mathematics and Applications
9/38

KEY WORDS AND PHRASES:
Nonlinear integral equations, Measure of noncompactness, Darbo fixed point theorem, Darbo condition.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/37

DOI:
10.7862/rf.2015.9

URL:
http://dx.doi.org/10.7862/rf.2015.9

RECEIVED:
2013-09-29

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: